# SDR SWAA2024012936593

- Difficulty date: December 30, 2023
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N8677A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36650
- Aircraft time: 27,106 hours, 13,052 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 490-500a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD. CARGO BILGE; R/H SIDEPLATE CORRODED HOLES FROM BS 490R-BS 500A.<[01] BLENDED CORROSION PER SRM 51-10-02. DAMAGE REMOVAL FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2.;[02] VERIFIED WORK IN C/A #1;[03] REMOVED AND REPLACED SIDEPLATE SHIELD ASSY PER SRM 51-40-02;[04] INSPECTED AS REQUIRED. CORRECTIVE ACTION #3
